# SDR SOKF20170818008

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 40,192 hours, 16,227 cycles
- Engine: Iae V2527EA5
- Engine time: 37,110 hours, 13,947 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAJOR CHECK,  PERFORMED TASK CARD 731000-11-1, FOUND FUEL FILTER CONTAMINATED.  FUEL FILTER ELEMENT WERE EVALUATED IAW AMM 73-12-42-210-061-A PARAGRAPH A ITEM (2)REV.40 01. LT AND RT ENGINE FUEL FILTERS ELEMENT WERE REPLACED.  LT FUEL COOLED OIL COOLER WAS REMOVED, INSPECTED, AND REPLACED IAW AMM TASK CARD 79-21-43-400-010B. IAW AMM TASK CARD 28-21-51-000-002-A FUEL TANKS WERE OPENED, INSPECTED CLEANED AND CLOSED. IAW AMM TASK CARD 28-21-51 FUEL PUMPS WERE REMOVED, INSPECTED, CLEANED AND INSTALLED. IAW AMM TASK CARD 73-13-42-720-010-A AND AMM TASK CARD 71-00-00-710-012 ENGINES FUNCTIONAL TEST OF THE FUEL RECIRCULATION COOLING SYSTEM AND IDLE LEAK CHECK WERE SATISFACTORY. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
